CME ON BASICS OF TRANSPLANTATION | APRIL 07, 2022
TimeTopicSession Chair/ Speakers
03:45 PM – 04:00 PMWelcome Address
04:00 PM – 05:00 PM
(20 min talk & 10 min Case presentations after each talk)
Session I:
Pre- BMT Work up
Session Chair:
Anil Handoo
04:00 PM – 04:20 PMBasics of HLA TypingNeeraj Sidharthan
04:20 PM – 04:30 PMPre-BMT Work Up (Case Presentation)Kaumil Patel
04:30 PM – 04:50 PMDSA (Donor Specific Antibodies)Jasmeet Kaur (Lal Path Lab)
04:50 PM – 05:00 PMPre BMT work up – DSA (Case Presentation)Malini Garg
05:00 PM – 06:00 PM
(20 min talk & 10 min Case presentations after each talk)
Session II:
Patient Donor Clearance
Session Chair:
Jose M Easow
05:00 PM – 05:20 PMPatient IssuesPankaj Malhotra
05:20 PM – 05:30 PMPatient/Donor Issues (Case Presentation)Niket Mantri
05:30 PM – 05:50 PMDonor IssuesSharat Damodar
05:50 PM – 06:00 PMDonor Clearance Issues (Case Presentation)Juhi Mehrotra
06:00 PM – 06:15 PMRapid Fire QuizJoseph John
06:15 PM – 06:30 PMBreak
06:30 PM – 07:30 PM
(20 min talk & 10 min Case presentations after each talk)
Session III:
GVHD prophylaxis
Session Chair:
Pravas Mishra
06:30 PM – 06:50 PMATGGanesh Jaishetwar
06:50 PM – 07:00 PMATG (Case Presentation)Poojitha Reddy
07:00 PM – 07:20 PMPTCYSuparno Chakrabarti
07:20 PM – 07:30 PMPTCY (Case Presentation)Chitresh
07:30 PM – 08:30 PM
(20 min talk & 10 min Case presentations after each talk)
Session IV:
Stem Cell Collection
Session Chair:
Aby Abraham
07:30 PM – 07:50 PMPediatric apheresisRasika Setia
07:50 PM – 08:00 PMPaediatric Apheresis (Case Presentation)Sohini Chakraborty
08:00 PM – 08:20 PMPractical bone marrow harvestSatyendra Katewa
08:20 PM – 08:30 PMPediatric Apheresis/Bone Marrow Harvest (Case Presentation)Swathi P.M